Previous |  Up |  Next

Article

Title: Quasitrivial semimodules. VI. (English)
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 54
Issue: 1
Year: 2013
Pages: 45-61
Summary lang: English
.
Category: math
.
Summary: The paper continues the investigation of quasitrivial semimodules and related problems. In particular, endomorphisms of semilattices are investigated. (English)
Keyword: ideal-simple semirings
Keyword: quasitrivial semimodules
Keyword: congruence-simple semirings
Keyword: semilattices
Keyword: endomorphisms
MSC: 06A12
MSC: 16Y60
idZBL: Zbl 1305.16036
idMR: MR3222750
.
Date available: 2014-05-02T06:19:12Z
Last updated: 2015-03-16
Stable URL: http://hdl.handle.net/10338.dmlcz/143711
.
Related article: http://dml.cz/handle/10338.dmlcz/142769
Related article: http://dml.cz/handle/10338.dmlcz/142770
Related article: http://dml.cz/handle/10338.dmlcz/142777
Related article: http://dml.cz/handle/10338.dmlcz/143708
Related article: http://dml.cz/handle/10338.dmlcz/143709
Related article: http://dml.cz/handle/10338.dmlcz/143712
.

Fulltext not available (moving wall 24 months)

Partner of
EuDML logo